Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 7

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay
Marian Neamtu.
Trans. Amer. Math. Soc. 359 (2007), 2993-3004
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299443
The $G$-stable pieces of the wonderful compactification
Xuhua He.
Trans. Amer. Math. Soc. 359 (2007), 3005-3024
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299444
Alternating forms and the Brauer group of a geometric field
Eric S. Brussel.
Trans. Amer. Math. Soc. 359 (2007), 3025-3069
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299445
An ideal separating extension of affine space
Paul S. Pedersen.
Trans. Amer. Math. Soc. 359 (2007), 3071-3083
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299446
Nash type inequalities for fractional powers of non-negative self-adjoint operators
Alexander Bendikov and Patrick Maheux.
Trans. Amer. Math. Soc. 359 (2007), 3085-3097
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299447
Wiener’s lemma for infinite matrices
Qiyu Sun.
Trans. Amer. Math. Soc. 359 (2007), 3099-3123
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299448
Images of the Brownian sheet
Davar Khoshnevisan and Yimin Xiao.
Trans. Amer. Math. Soc. 359 (2007), 3125-3151
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299449
Parageometric outer automorphisms of free groups
Michael Handel and Lee Mosher.
Trans. Amer. Math. Soc. 359 (2007), 3153-3183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299450
The expansion factors of an outer automorphism and its inverse
Michael Handel and Lee Mosher.
Trans. Amer. Math. Soc. 359 (2007), 3185-3208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299451
Equilibrium points of logarithmic potentials induced by positive charge distributions. I. Generalized de Bruijn-Springer relations
Julius Borcea.
Trans. Amer. Math. Soc. 359 (2007), 3209-3237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299452
Differential equations and recursion relations for Laguerre functions on symmetric cones
Hongming Ding.
Trans. Amer. Math. Soc. 359 (2007), 3239-3250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299453
The McMullen domain: Rings around the boundary
Robert L. Devaney and Sebastian M. Marotta.
Trans. Amer. Math. Soc. 359 (2007), 3251-3273
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299454
Boundary blow-up in nonlinear elliptic equations of Bieberbach–Rademacher type
Florica-Corina Cîrstea and Vicentiu Radulescu.
Trans. Amer. Math. Soc. 359 (2007), 3275-3286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299455
An analogue of the Descartes-Euler formula for infinite graphs and Higuchi’s conjecture
Matt DeVos and Bojan Mohar.
Trans. Amer. Math. Soc. 359 (2007), 3287-3300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299456
Legendrian contact homology in $P ×\mathbb{R}$
Tobias Ekholm, John Etnyre and Michael Sullivan.
Trans. Amer. Math. Soc. 359 (2007), 3301-3335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299457
Disklikeness of planar self-affine tiles
King-Shun Leung and Ka-Sing Lau.
Trans. Amer. Math. Soc. 359 (2007), 3337-3355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299458
Torsion freeness of symmetric powers of ideals
Alexandre B. Tchernev.
Trans. Amer. Math. Soc. 359 (2007), 3357-3367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299459
Analytic contractions, nontangential limits, and the index of invariant subspaces
Alexandru Aleman, Stefan Richter and Carl Sundberg.
Trans. Amer. Math. Soc. 359 (2007), 3369-3407
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299460
The arithmetic and combinatorics of buildings for $Sp_{n}$
Thomas R. Shemanske.
Trans. Amer. Math. Soc. 359 (2007), 3409-3423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299461
Cohomogeneity one actions on noncompact symmetric spaces of rank one
Jürgen Berndt and Hiroshi Tamaru.
Trans. Amer. Math. Soc. 359 (2007), 3425-3438
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299462
Extension d’une valuation
Michel Vaquié.
Trans. Amer. Math. Soc. 359 (2007), 3439-3481
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299463
Analogue of the degree conjecture over function fields
Mihran Papikian.
Trans. Amer. Math. Soc. 359 (2007), 3483-3503
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299464
Multivariable Alexander invariants of hypersurface complements
Alexandru Dimca and Laurentiu Maxim.
Trans. Amer. Math. Soc. 359 (2007), 3505-3528
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2299465